Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A theory of nonlinear networks. II


Authors: R. K. Brayton and J. K. Moser
Journal: Quart. Appl. Math. 22 (1964), 81-104
MSC: Primary 94.30
DOI: https://doi.org/10.1090/qam/169747
MathSciNet review: 169747
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. K. Brayton and J. K. Moser, A theory of nonlinear networks, I, Q. Appl. Math. MR 0169746
  • [2] R. Duffin, Nonlinear networks III, Bull. Amer. Math. Soc. 54, 119-129 (1948) MR 0024497
  • [3] A. J. Hoffman and J. B. Kruskal, Integral boundary points of convex polyhedra, ``Linear Inequalities and Related Systems,'' Princeton University Press, pp. 223-246 (see p. 233) MR 0085148
  • [4] E. A. Guillemin, Introductory circuit theory, J. Wiley, New York, 1958 MR 0137480
  • [5] R. Duffin, Nonlinear networks IIa, Bull. Amer. Math. Soc. 53, 963-971 (1947) MR 0022960
  • [6] J. C. Maxwell, A treatise on electricity and magnetism, Vol. I, 3rd Edition, p. 407
  • [7] W. Millar, Some general theorems for nonlinear systems possessing resistance, Phil. Mag. 42, 1150-1160 (1951) MR 0044364
  • [8] E. J. Cartan, Leçons sur les invariants inégraux, A. Hermann, Paris, 1922
  • [9] G. Newstead, General circuit theory, Methuen, London, 1959
  • [10] R. M. Foster, A reactance theorem, Bell System Technical Journal 3, 259-267 (1924)
  • [11] E. A. Guillemin, Synthesis of passive networks J. Wiley, New York, 1957
  • [12] P. R. Halmos, Finite dimensional vector spaces, Annals of Math. Studies No. 7, Princeton University Press, 1948, p. 127 MR 0089819
  • [13] N. Levinson, On the existence of periodic solutions for second order differential equations with a forcing term, J. Math. Phys. 22, 41-48 (1943) MR 0008866
  • [14] S. Lefschetz, Introduction to topology, Princeton Math. Series, Vol. 11, Princeton University Press, 1949 MR 0031708

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 94.30

Retrieve articles in all journals with MSC: 94.30


Additional Information

DOI: https://doi.org/10.1090/qam/169747
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society